MathSciNet Relay Station
MathSciNet bibliographic data
MR2248408 (2007j:37070) 37F10 (37B45 37F50)
Blokh, Alexander; Oversteegen, Lex The Julia sets of quadratic Cremer polynomials. Topology Appl. 153 (2006), no. 15, 3038–3050.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement